# SDR AALA202409161668

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 67,006 hours, 28,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT SIDE ROW 17 EMERGENCY EXIT LIGHT FLICKERING. READJUSTED AND SEATED LIGHT ASSEMBLY. OPERTIONAL CEHCK GOOD. PER 33-51-00.
